Volume 4, No 1 (2016)

On genearlized derivations and commutativity of prime Γ-rings
Shuliang Huang and M. Nagy Daif
Gulf J. Math. pp.1-9
Retrieve article in: Full-Text PDF 

On the Hilbert function of zero-dimensional schemes of the smooth quadric surface
Eduardo Ballico
Gulf J. Math. pp.10-26
Retrieve article in: Full-Text PDF

On the dominating sets of the complement of the annihilating ideal graph of a commutative ring
S. Visweswaran and Pravin Vadhel
Gulf J. Math. pp.27-38
Retrieve article in: Full-Text PDF

Harary spectra and Harary energy of line graphs of regular graphs
Harishchandra S. Ramane and Raju B. Jummannaver
Gulf J. Math. pp.39-46
Retrieve article in: Full-Text PDF

Successive approximation of neutral stochastic partial integrodifferential equations with infinite delay and Poisson jumps
Mamadou Abdoul Diop and Mahamat Mahamat Zene
Gulf J. Math. pp.47-64
Retrieve article in: Full-Text PDF

Projective equivalence between two families of Finsler metrics
Pradeep Kumar, T. Madhu T. and M. Ramesha
Gulf J. Math. pp.65-74
Retrieve article in: Full-Text PDF

A characterization of generalized higher Lie derivations on algebras
Zahra Jokar, Amin Hosseini and Assadollah Niknam
Gulf J. Math. pp.75-85
Retrieve article in: Full-Text PDF

n-FP-Injective and n-Flat Complexes
C. Selvaraj and R. Saravanan
Gulf J. Math. pp.86-97
Retrieve article in: Full-Text PDF